# SDR CALA0300048

- Difficulty date: February 15, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 47,595 hours, 22,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN LONGERON 2R AT STA 1418. A SECTION OF LONGERON WAS SPLICED IN IAW ECRA 5311-01132.
